My daughter has Ankylosing Spondylitis with uveitis she get stondos injection in both her eyes when her eyes are inflam. Her last injection was alittle over a year ago, she went to her regular eye doctor for an exam just 3 weeks and found out she is blind in her right eye, A large floater in the middle of her eye. (She had 20/20 last year in that eye.) The doctor said her macular is inflam and there nothing they can do for her sight. The doctor said her Ankylosing has nothing to do with her eye because that infect the front of her eye and this is the back of her eye. He looking at this Hilar Adenopathy and doing all these test HIV was neg. and her TB test was neg. still waiting for the blood work and chest x-ray, one of the blood test is CA125 i know this is for cancer.
Hilar is the region of the lungs were all the vessels, bronchi, lymph ducts, enter and exit the lungs. Adenopathy means enlargement. So it would mean the Hilar lymph nodes are enlarged. This is common in infection. But should subside once the infection does.
I'm sorry about your daughter, some of my thoughts would be, if she has autoimmune like Sarcoidosis, this can attack the back part of the eyes, and cause sustained hilar adenopathy, usually immediate treatment with IV or oral Prednisone is used, when it attacks eyes, lungs, heart, or brain. Hope this helps. You can click on the Sarcoidosis link on the top of this page and see what you think. Take care
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.